Select Publications

Journal articles

Havard A; Straka P; Sara G; Lujic S; Tran DT; Jorm LR, 2019, 'Identifying patients using antidepressants for the treatment of depression: A predictive algorithm for use in pharmaceutical and medical claims data', Pharmacoepidemiology and Drug Safety, vol. 28, pp. 354 - 361, http://dx.doi.org/10.1002/pds.4739

Zhang Y; Sun HG; Neupauer RM; Straka P; Kelly JF; Lu B; Zheng C, 2018, 'Identification of Pollutant Source for Super-Diffusion in Aquifers and Rivers with Bounded Domains', Water Resources Research, vol. 54, pp. 7092 - 7108, http://dx.doi.org/10.1029/2018WR023011

Tran B; Straka P; Falster MO; Douglas KA; Britz T; Jorm LR, 2018, 'Overcoming the data drought: Exploring general practice in Australia by network analysis of big data', Medical Journal of Australia, vol. 209, pp. 68 - 73, http://dx.doi.org/10.5694/mja17.01236

Straka P, 2018, 'Variable order fractional Fokker–Planck equations derived from Continuous Time Random Walks', Physica A: Statistical Mechanics and its Applications, vol. 503, pp. 451 - 463, http://dx.doi.org/10.1016/j.physa.2018.03.010

Baeumer B; Straka P, 2017, 'Fokker–Planck and Kolmogorov backward equations for continuous time random walk scaling limits', Proceedings of the American Mathematical Society, vol. 145, pp. 399 - 412, http://dx.doi.org/10.1090/proc/13203

Baeumer B; Kovács M; Meerschaert MM; Schilling RL; Straka P, 2016, 'Reflected spectrally negative stable processes and their governing equations', Transactions of the American Mathematical Society, vol. 368, pp. 227 - 248, http://dx.doi.org/10.1090/tran/6360

Gill G; Straka P, 2016, 'A Semi-Markov Algorithm for Continuous Time Random Walk Limit Distributions', Mathematical Modelling of Natural Phenomena, vol. 11, pp. 34 - 50, http://dx.doi.org/10.1051/mmnp/201611303

Straka P, 2015, 'Fractal Curvature Measures and Image Analysis', ArXiv, https://arxiv.org/pdf/1501.00530.pdf

Straka P; Fedotov S, 2015, 'Transport equations for subdiffusion with nonlinear particle interaction', Journal of Theoretical Biology, vol. 366, pp. 71 - 83, http://dx.doi.org/10.1016/j.jtbi.2014.11.012

Spodarev E; Straka P; Winter S, 2015, 'Estimation of fractal dimension and fractal curvatures from digital images', Chaos, Solitons and Fractals, vol. 75, pp. 134 - 152, http://dx.doi.org/10.1016/j.chaos.2015.02.011

Magdziarz M; Scheffler HP; Straka P; Zebrowski P, 2015, 'Limit theorems and governing equations for Lévy walks', Stochastic Processes and their Applications, vol. 125, pp. 4021 - 4038, http://dx.doi.org/10.1016/j.spa.2015.05.014

Angstmann CN; Donnelly IC; Henry BI; Langlands TA M; Straka P, 2015, 'Generalized continuous time random walks, master equations, and fractional Fokker-Planck equations', SIAM Journal on Applied Mathematics, vol. 75, pp. 1445 - 1468, http://dx.doi.org/10.1137/15M1011299

Meerschaert MM; Straka P, 2014, 'Semi-Markov approach to continuous time random walk limit processes', Annals of Probability, vol. 42, pp. 1699 - 1723, http://dx.doi.org/10.1214/13-AOP905

Straka P; Meerschaert MM; McGough RJ; Zhou Y, 2013, 'Fractional wave equations with attenuation', Fractional Calculus and Applied Analysis, vol. 16, pp. 262 - 272, http://dx.doi.org/10.2478/s13540-013-0016-9

Meerschaert MM; Straka P, 2013, 'Inverse stable subordinators', Mathematical Modelling of Natural Phenomena, vol. 8, pp. 1 - 16, http://dx.doi.org/10.1051/mmnp/20138201

Meerschaert MM; Straka P, 2012, 'Fractional Dynamics at Multiple Times', Journal of Statistical Physics, vol. 149, pp. 878 - 886, http://dx.doi.org/10.1007/s10955-012-0638-z

Meerschaert MM; Straka P; Zhou Y; McGough RJ, 2012, 'Stochastic solution to a time-fractional attenuated wave equation', Nonlinear Dynamics, vol. 70, pp. 1273 - 1281, http://dx.doi.org/10.1007/s11071-012-0532-x

Straka P; Henry BI, 2011, 'Lagging and leading coupled continuous time random walks, renewal times and their joint limits', Stochastic Processes and their Applications, vol. 121, pp. 324 - 336, http://dx.doi.org/10.1016/j.spa.2010.10.003

Henry BI; Langlands TA M; Straka P, 2010, 'Fractional Fokker-Planck equations for subdiffusion with space- and time-dependent forces', Physical Review Letters, vol. 105, http://dx.doi.org/10.1103/PhysRevLett.105.170602

Gill G; Straka P, 'A Universal Algorithm for Continuous Time Random Walks Limit Distributions', , http://arxiv.org/abs/1808.05737v1


Back to profile page